# SDR WX0A2023072831804

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 51,275 hours, 31,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 003655
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY POS 13WL AND 10WL FAIL EPSU BAT CAP TEST IAW AMM 33-51-38-000-001-A 33-51-38-400-001-A / REMOVED AND REPLACED EMERGENCY POWER SUPPLY POS 10WL, 13WL  IAW AMM 33-51-38-000-001-A 33-51-38-400-001-A OPS CHECK GOOD"
